Alert archive / Washington / Wind Chill Advisories in 2017

Wind Chill Advisory 1, NWS Spokane, WA

January 2, 201710 counties in Washington; 6 counties in Idaho

NWS Spokane, WA issued this wind chill advisory at Jan 2, 2017, 3:04 PM PST for 10 counties in Washington; 6 counties in Idaho. It took effect at Jan 2, 2017, 11:00 PM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2017, 3:04 PM PST (23:04 UTC)
In effect from
Jan 2, 2017, 11:00 PM PST
Expired
Jan 3, 2017, 10:00 AM PST
In force
11 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Adams County, WA, Douglas County, WA, Ferry County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 11 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 11.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2017-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2017-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

147 
WWUS46 KOTX 022304
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
304 PM PST MON JAN 2 2017

...BITTERLY COLD WIND CHILLS TONIGHT INTO TUESDAY MORNING...

.TEMPERATURES WILL FALL INTO THE SINGLE DIGITS OVERNIGHT OVER MUCH
OF THE INLAND NORTHWEST. SOME SPOTS WILL DROP BELOW ZERO. THE
COMBINATION OF THE COLD TEMPERATURES AND NORTHEAST WINDS BETWEEN
10 AND 20 MPH WILL PRODUCE WIND CHILL VALUES OF FIVE TO FIFTEEN
DEGREES BELOW ZERO. OUR COLDEST WIND CHILLS ARE EXPECTED TO OCCUR
LATE TONIGHT INTO MID MORNING TUESDAY. BITTERLY COLD WIND CHILLS
WILL LIKELY OCCUR TUESDAY NIGHT INTO WEDNESDAY MORNING AS
WELL...AND ADDITIONAL WIND CHILL WARNINGS MAY BE NECESSARY.

IDZ001-002-WAZ034>036-044-030715-
/O.CAN.KOTX.WW.Y.0043.000000T0000Z-170103T0000Z/
/O.NEW.KOTX.WC.Y.0001.170103T0700Z-170103T1800Z/
NORTHERN PANHANDLE-COEUR D'ALENE AREA-MOSES LAKE AREA-
UPPER COLUMBIA BASIN-SPOKANE AREA-WATERVILLE PLATEAU-
304 PM PST MON JAN 2 2017

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM
PST TUESDAY...
...WINTER WEATHER ADVISORY FOR BLOWING SNOW IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM
PST TUESDAY. THE WINTER WEATHER ADVISORY FOR BLOWING SNOW HAS 
BEEN CANCELLED.

* LOCATIONS...SANDPOINT, BONNERS FERRY, PRIEST RIVER, COEUR
  D'ALENE, POST FALLS, HAYDEN, MOSES LAKE, EPHRATA, OTHELLO,
  RITZVILLE, GRAND COULEE, COULEE CITY, SPOKANE, WATERVILLE, AND
  MANSFIELD.

* WIND CHILL...MINUS 5 TO MINUS 15 LATE TONIGHT INTO TUESDAY
  MORNING.

* WINDS...NORTHEAST 10 TO 20 MPH. GUSTS UP TO 25 MPH IN THE
  COLUMBIA BASIN AND AREAS BETWEEN SANDPOINT AND COEUR D'ALENE.

* IMPACTS...FROST BITE AND HYPOTHERMIA WILL OCCUR IF PRECAUTIONS
  ARE NOT TAKEN.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS 
WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND 
HYPOTHERMIA WILL OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST 
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. 

&&

$$

IDZ003-004-WAZ033-037-038-043-030715-
/O.NEW.KOTX.WC.Y.0001.170103T0700Z-170103T1800Z/
IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-OKANOGAN VALLEY-
304 PM PST MON JAN 2 2017

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM
PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM
PST TUESDAY.

* LOCATIONS...MOSCOW, KELLOGG, MULLAN, PULLMAN, COLFAX, COLVILLE,
  DEER PARK, REPUBLIC, INCHELIUM, OMAK, BREWSTER, AND NESPELEM.

* WIND CHILL...MINUS 5 TO MINUS 15 LATE TONIGHT INTO TUESDAY
  MORNING.

* WINDS...NORTHEAST 10 TO 20 MPH.

* IMPACTS...FROST BITE AND HYPOTHERMIA WILL OCCUR IF PRECAUTIONS
  ARE NOT TAKEN.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS 
WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND 
HYPOTHERMIA WILL OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST 
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
3 follow-up statements
921 
WWUS46 KOTX 030011
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
411 PM PST MON JAN 2 2017

...BITTERLY COLD WIND CHILLS TONIGHT INTO TUESDAY MORNING...

.TEMPERATURES WILL FALL INTO THE SINGLE DIGITS OVERNIGHT OVER
MUCH OF THE INLAND NORTHWEST. SOME SPOTS WILL DROP BELOW ZERO.
THE COMBINATION OF THE COLD TEMPERATURES AND NORTHEAST WINDS
BETWEEN 10 AND 20 MPH WILL PRODUCE WIND CHILL VALUES OF FIVE TO
FIFTEEN DEGREES BELOW ZERO. OUR COLDEST WIND CHILLS ARE EXPECTED
TO OCCUR LATE TONIGHT INTO MID MORNING TUESDAY. BITTERLY COLD
WIND CHILLS WILL LIKELY OCCUR TUESDAY NIGHT INTO WEDNESDAY
MORNING AS WELL...AND ADDITIONAL WIND CHILL WARNINGS MAY BE
NECESSARY.

IDZ001>004-WAZ033>038-043-044-030800-
/O.CON.KOTX.WC.Y.0001.170103T0700Z-170103T1800Z/
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-MOSES LAKE AREA-
UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-OKANOGAN VALLEY-WATERVILLE PLATEAU-
411 PM PST MON JAN 2 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 10 AM PST TUESDAY...

* LOCATIONS...SANDPOINT, BONNERS FERRY, PRIEST RIVER, COEUR
  D'ALENE, POST FALLS, HAYDEN, MOSES LAKE, EPHRATA, OTHELLO,
  RITZVILLE, GRAND COULEE, COULEE CITY, SPOKANE, WATERVILLE,
  MANSFIELD, MOSCOW, KELLOGG, MULLAN, PULLMAN, COLFAX, COLVILLE,
  DEER PARK, REPUBLIC, INCHELIUM, OMAK, BREWSTER, AND NESPELEM.

* WIND CHILL...MINUS 5 TO MINUS 15 LATE TONIGHT INTO TUESDAY
  MORNING.

* WINDS...NORTHEAST 10 TO 20 MPH. GUSTS UP TO 25 MPH IN THE
  COLUMBIA BASIN AND AREAS BETWEEN SANDPOINT AND COEUR D'ALENE.

* IMPACTS...FROST BITE AND HYPOTHERMIA WILL OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND
HYPOTHERMIA WILL OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
210 
WWUS46 KOTX 030603
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1003 PM PST MON JAN 2 2017

IDZ001>004-WAZ033>038-043-044-031800-
/O.CON.KOTX.WC.Y.0001.170103T0700Z-170103T1800Z/
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-MOSES LAKE AREA-
UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-OKANOGAN VALLEY-WATERVILLE PLATEAU-
1003 PM PST MON JAN 2 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
TUESDAY...

* LOCATIONS...SANDPOINT, BONNERS FERRY, PRIEST RIVER, COEUR
  D'ALENE, POST FALLS, HAYDEN, MOSES LAKE, EPHRATA, OTHELLO,
  RITZVILLE, GRAND COULEE, COULEE CITY, SPOKANE, WATERVILLE,
  MANSFIELD, MOSCOW, KELLOGG, MULLAN, PULLMAN, COLFAX, COLVILLE,
  DEER PARK, REPUBLIC, INCHELIUM, OMAK, BREWSTER, AND NESPELEM.

* WIND CHILL...MINUS 5 TO MINUS 15 LATE TONIGHT INTO TUESDAY
  MORNING.

* WINDS...NORTHEAST 10 TO 20 MPH. GUSTS UP TO 25 MPH IN THE
  COLUMBIA BASIN AND AREAS BETWEEN SANDPOINT AND COEUR D'ALENE.

* IMPACTS...FROST BITE AND HYPOTHERMIA WILL OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND
HYPOTHERMIA WILL OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
795 
WWUS46 KOTX 031812
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1012 AM PST TUE JAN 3 2017


IDZ001>004-WAZ033>038-043-044-031915-
/O.EXP.KOTX.WC.Y.0001.000000T0000Z-170103T1800Z/
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-MOSES LAKE AREA-
UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-OKANOGAN VALLEY-WATERVILLE PLATEAU-
1012 AM PST TUE JAN 3 2017

...WIND CHILL ADVISORY HAS EXPIRED...

TEMPERATURES AND WIND CHILLS WILL REMAIN COLD TODAY...BUT WIND
CHILLS LATE THIS MORNING OVER MOST OF THE INLAND NORTHWEST ARE 
ABOVE MINUS 10. TONIGHT INTO WEDNESDAY MORNING WILL BE COLD AND 
BLUSTERY ONCE AGAIN. ADDITIONAL WIND CHILL ADVISORIES MAY BE 
NECESSARY OVERNIGHT INTO THE MORNING.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind chill advisory went out at Jan 2, 2:50 PM PST, 14 minutes earlier.

Area forecast discussion, Jan 2, 2:50 PM PST, 14 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
250 PM PST Mon Jan 2 2017

.SYNOPSIS...
Arctic air will plow into the Inland Northwest tonight and remain
over the region through the end of the week. Biting northeast
winds will produce bitterly cold wind chills through Wednesday.
Winds are expected to relax by Thursday, but temperatures will
remain much below average. Chances for snow will increase Saturday
night into Sunday and Monday.

&&

.DISCUSSION...

...BITTERLY COLD WIND CHILLS TONIGHT, TUESDAY, AND WEDNESDAY...

Tonight and Tuesday: Winter Weather Advisories for blowing snow
will be cancelled this afternoon with the issuance of the new
afternoon forecast. Gusty north/northeast winds have abated a bit
and snowcover across the region has compacted into drifts. A
quick look at the Washington DOT website shows fewer road closures
than this morning. Conditions are improving.

As of 2 PM, sustained winds over the Columbia Basin were
sustained between 15 and 20 mph with gusts to 25 mph. The pressure
gradient between low pressure off the Oregon coast and arctic
high pressure over the Canadian Prairies has relaxed a bit, but
there will be sufficient winds through the night into Tuesday to
produce bitterly cold wind chills. A Wind Chill Advisory has been
issued from late evening through late Tuesday morning for most of
north Idaho and eastern Washington where we anticipate wind chill
values of -10 with sustained winds of 10 mph or more.

Tuesday Night and Wednesday: Clear and cold conditions will
continue into Wednesday. The latest runs of the NAM, GFS, and
ECMWF forecast the redevelopment of blustery north/northeast winds
late Tuesday night into Wednesday. The models tighten the pressure
gradient between a low moving into northern California and high
pressure banked along the Continental Divide. The increased mixing
may keep temperatures a tad warmer than previously forecast
Wednesday morning, but wind chill values will once again be well
below zero Tuesday night into Wednesday morning. Wind Chill
Advisories may once again be necessary Wed morning. For
Wednesday's temperature forecast, the ECWMF MOS guidance (ECE) was
preferred. Given the persistent northeast wind, it is tough to
believe that Wednesday will be significantly warmer than Tuesday.
/GKoch

Wednesday night and Thursday: Dry and cold. Upper level trough
will be south of Oregon, leaving a dry northerly flow aloft over
Washington and north Idaho. Main jet stream will be across the
southern U.S., although a weaker northern jetlet looks to be developing
along the BC coast. The main weather concerns will be the
continued bitter cold temperatures and wind chills with the
northerly winds. Pressure gradients will relax by Thursday with
lighter winds and less gustiness.

Thursday night and Friday: The weak jetlet on the BC coast is expected
to enhance a shortwave trough, which will develop a weak dirty
ridge over the Inland Northwest. Anticipate an increase of mid and
high clouds but dry weather should prevail. The clouds should
help insulate from cold, and temperatures are expected to slowly
moderate.

Friday night and Saturday: - Moisture increases. The trough off the
BC coast develops into a closed, while a stream of Pacific
moisture heads toward the coast. A weak warm front brushes the
northern Cascades and brings a small chance of snow to the
northern mountains by Friday evening. Meanwhile a stronger warm
front lifts up across Oregon. Chances of light snow will increase
across the southern Basin by Saturday afternoon. Precipitation
amounts look fairly light. Temperatures continue to warm by 5-10
degrees.

Saturday night through Monday: More active pattern. It looks to be
a wetter and milder pattern as the region comes out of the deep
freeze. Temperatures will continue to moderate, warming to above
freezing in some areas, like the LC valley, Blue mountain
foothills, lower Columbia Basin. The best chance for measurable
precipitation looks to be Saturday night into Sunday for most
areas under a prolonged period of isotropic lift. By Sunday night
into Monday, the pattern gets a bit muddles and solutions differ
on placement and timing. Opted to keep the general mild and wet
model trend. Temperatures look to be approaching normal by Monday.
/rfox.

&&

.AVIATION...
18Z TAFS: Drifting snow at many airports in the region will be a
primary aviation concern today. North or northeast winds will
gust as high as 25 to 30kts at Sandpoint, Coeur d'Alene, Moses
Lake, and Ephrata. Winds will gradually subside this evening and
overnight. Dry arctic air plunging into north Idaho and eastern
Washington will bring clearing skies with no concern of low clouds
and stratus through at least Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane         2   8  -1   9  -2  13 /   0   0   0   0   0   0
Coeur d'Alene   2   8  -1   9  -3  15 /   0   0   0   0   0  10
Pullman         2   9  -4  12  -5  14 /   0   0   0   0   0   0
Lewiston        9  12   2  15   0  17 /  10   0   0   0   0   0
Colville        0  10  -1  13   0  17 /   0   0   0   0   0  10
Sandpoint       5   9   3  10   0  13 /   0   0   0   0   0  10
Kellogg         5   9   1  10  -5  12 /   0   0   0   0   0  10
Moses Lake      5  14   3  14   0  17 /   0   0   0   0   0  10
Wenatchee       7  15   2  13   3  15 /   0   0   0   0   0  10
Omak            5  12   2  14   2  17 /   0   0   0   0   0  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Wind Chill Advisory from 11 PM this evening to 10 AM PST Tuesday
     for Central Panhandle Mountains-Coeur d'Alene Area-Idaho
     Palouse-Northern Panhandle.

WA...Wind Chill Advisory from 11 PM this evening to 10 AM PST Tuesday
     for Moses Lake Area-Northeast Mountains-Okanogan Highlands-
     Okanogan Valley-Spokane Area-Upper Columbia Basin-
     Washington Palouse-Waterville Plateau.

&&
Hazardous weather outlook, Jan 2, 2:51 PM PST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
251 PM PST MON JAN 2 2017

IDZ026-027-WAZ031-032-032300-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
251 PM PST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO AND SOUTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE COLD WILL LAST FOR MUCH OF THE WEEK. A MORE ACTIVE WEATHER
PATTERN IS FORECAST TO ARRIVE LATE THIS WEEKEND WITH INCREASING
CHANCE OF SNOW. THERE IS THE POSSIBILITY OF VALLEY RAIN AS WELL.

IDZ001>004-WAZ033>038-043-044-032300-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-MOSES LAKE AREA-
UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-OKANOGAN VALLEY-WATERVILLE PLATEAU-
251 PM PST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL
WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

BREEZY WINDS AND VERY COLD TEMPERATURES WILL LEAD TO BITTER COLD
WIND CHILLS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDS WILL PERSIST THROUGH MID WEEK AND SUBSIDE BY THURSDAY WITH
NO FURTHER PRECIPITATION... HOWEVER TEMPERATURES WILL REMAIN IN
THE LOWER TEENS TO SINGLE DIGITS FOR MOST OF THE WEEK. A MORE
ACTIVE WEATHER PATTERN IS FORECAST TO ARRIVE LATE THIS WEEKEND
WITH INCREASING CHANCE OF SNOW.

WAZ041-042-032300-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
251 PM PST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE COLD WILL LAST FOR MUCH OF THE WEEK. A MORE ACTIVE WEATHER
PATTERN IS FORECAST TO ARRIVE LATE THIS WEEKEND WITH INCREASING
CHANCE OF SNOW.

Nearby

Wind Chill Advisories in Washington, 2017Wind Chill Advisories in Idaho, 2017Every wind chill advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.